# SDR CALA2024101800856

- Difficulty date: October 17, 2024
- Submitted: October 18, 2024
- Operation: Air carrier
- Aircraft: N222UA
- Make and model: Boeing 777222
- Aircraft serial: 30553
- Aircraft time: 87,551 hours, 11,324 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POWER SUPPLY - BATTERY PACK CAPACITY CHECK PROCEDURE - 3R DOOR SLIDE AND ASSOCIATED INTERIOR LIGHTS INOP REPLACED BATTERY PACK AT POWER SUPPLY M33401 REF AMM 33-51-06-960-802 CK OK PARTS USED:  AD-D717-01-100,QTY :1
